Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tha Caveman

Showers and Accutane

Recommended Posts

After I get out of the shower, my face is sooooo red. It stays red for about an hour or two.

Fuck it's annoying.

Does this happen to anyone else too?

Also, has your face become redder while on the drug?

Ty!

Link to comment
Share on other sites

Guest tofupup

Yes, I had tomato-lobster red face starting about 1 month (?) into the course and lasting a few more months. Totally not attractive.

It stopped after a few months, though, so don't worry.

Link to comment
Share on other sites

Give yourself a final cool or cold water rinse; that might help a bit. That reddened appearance is most likely to get better with time and will most likely completely cease within a few months of finishing Accutane. I never had a reddened face at all while on Accutane though.

Just take good care of yourself and your skin in the meantime. And Good luck, too!

Link to comment
Share on other sites

thank you so much!

yeah my face was always a little red before accutane, but now it's pretty noticeable.

over the summer I laid out on the beach, for 6 hours, got sun poison, WHILE I HAD DIFFERIN ON.

seriously, slap me for being so damn uneducated at that time.

face has been pretttty red ever since.

Link to comment
Share on other sites

same here!!! Prior to accutane (last summer) I got WAY too much sun exposure, while I was using Differin and Benzamycin. Even prior to starting accutane in September and October my face was fairly red at times...I hope I didnt do permanent damage...Now im on my 5th month of accutane and my face is as red as ever...Im just praying this redness fades away with time because its so noticible at times...The fact is was red prior to accutane is the thing which is making me worry.

I have a question though. While taking into consideration what I mentioned above, is my face likely to be more red and irritated in the summer season opposed to winter or more calm and relaxed?? Im likely only doing a 5 month course so I should be done in a month from now...

thank you so much!

yeah my face was always a little red before accutane, but now it's pretty noticeable.

over the summer I laid out on the beach, for 6 hours, got sun poison, WHILE I HAD DIFFERIN ON.

seriously, slap me for being so damn uneducated at that time.

face has been pretttty red ever since.

Link to comment
Share on other sites

its good to know that i'm not the only person that made that mistake lol. but yeah, it's horrible.

it causes me more self consciousness than the actual acne itself.

i think it'll fade with time. just like another year or two.

i mean as long as the acne's gone, i'll be fine, cause it really only gets super red if i'm nervous or working out, or after showering. right now it's so discolored from the color on my neck.

ahhh!

Link to comment
Share on other sites

My face was red prior to Accutane as well. I've been burnt several time over the past few years while taking different products. Really stupid of me.

Now that I'm on Accutane, it's a bit more red. My skin looks pretty bad. It's several different shades of red and white. And I know exactly how you feel about your neck being so white. I have the same problem. Makes it look a lot worse than it is.

I'm thinking it will go away in the months after Accutane.

Link to comment
Share on other sites

my face was red while on accutane until i started using eucerin redness relief products. I'm not going to say it cured my red face, but it definitely helped and I highly recommend at least trying them. It is a moisturizer that is tinted green to help neutralize the redness immediately, a night time cream that helps reduce and relieve redness while u sleep, and a gentle cleanser. I have only been able 2 find it online at amazon and other big name sites like that, but I really would recommend trying it.

Link to comment
Share on other sites

Ya I hear those products are good, as well as the Aveeno calming moisturizer...but everytime I mention to my derm or a pharmacist about something to reduce the redness they always just mention the standard Cetaphil products...I currently use the cetaphil moisturizer and a gentle Dove cleanser...Still debating on switching to the Cetaphil cleanser or Eucerin or something else...just afraid it may really irritate my skin because it's so use to my current cleanser. Eager to see if the redness fades once im done my course, which is likely in 1 month. I go see my derm in a week so im definately going to ask him about the Eucerin products as well as the Aveeno.

Link to comment
Share on other sites

yeah I'm definitely gonna try to pick up the green tinted moisturizer!

I look pretty bad in pictures because of the discoloration. It's so frustrating!

I bet alot of people don't really notice though. Well HOPEFULLY.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×